# SDR AUS20040294

- Difficulty date: April 15, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 95066
- Condition: Failed
- Location: Starter Gen
- Part time: 8,191 cycles
- Component: Starter Gen, Lucas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE STARTER-GENERATOR BEARING FAILED.
